MathSciNet Relay Station
MathSciNet bibliographic data
MR2133350 93C23 (93B55 93D15)
Michiels, W.; Engelborghs, K.; Vansevenant, P.; Roose, D. Continuous pole placement for delay equations. Automatica J. IFAC 38 (2002), no. 5, 747–761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement